# SDR SIMA20130624007

- Difficulty date: June 24, 2013
- Submitted: June 25, 2013
- Operation: Air carrier
- Aircraft: N610AE
- Make and model: Emb EMB-145
- Aircraft serial: 145073
- Aircraft time: 34,242 hours, 31,835 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MX INSPECTION, FOUND THE RT REAR FUSELAGE SKIN CRACKED AT FRAME 75.  ACFT REMOVED FROM SERVICE.  ACCOMPILSHED EO EM-53MR-2139.  ACFT RETURNED TO SERVICE.
